# SDR SWAA2014061629109

- Difficulty date: June 4, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 51,415 hours, 31,062 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL WEB CRACKED AT BS 663, BETWEEN RBL 40.6 TO RBL 41.  REPAIRED WEB IAW SRM.
